Pregled po projektu: 0023001
Pronađeno 81 radova
-
1.Čivljak, Ambroz; Dedić, Ljuban; Matić, MarkoEuler harmonic identities for measures // Nonlinear functional analysis and applications, 12 (2007), 3; 343-361 (podatak o recenziji nije dostupan, članak, znanstveni)
-
2.Qi, Feng; Cao, Jian; Niu, Da-Wei; Ujevic, NenadAn upper bound of a function with two independent variables // Applied Mathematics E-Notes, 6 (2006), 148-152 (međunarodna recenzija, članak, znanstveni)
-
3.Ujević, NenadSharp error bounds for some quadrature formulae and applications // Journal of Inequalities in Pure and Applied Mathemamatics, 7 (2006), 1; 1-11 (međunarodna recenzija, članak, znanstveni)
-
4.Ujević, NenadError inequalities for a generalized trapezoid rule // Applied mathematics letters, 19 (2006), 1; 32-37 (međunarodna recenzija, članak, znanstveni)
-
5.Ujević, NenadA method for solving nonlinear equations // Applied Mathematics and Computation, 174 (2006), 2; 1416-1426 (međunarodna recenzija, članak, znanstveni)
-
6.Ujević, NenadA new iterative method for solving linear systems // Applied Mathematics and Computation, 179 (2006), 2; 725-730 (međunarodna recenzija, članak, znanstveni)
-
7.Pečarić, Josip; Ujević, NenadA representation of the Peano kernel for some quadrature rules and applications // Proceedings of Royal Society London Series A Mathemathics, Physics, Engeenering Sciences, 462 (2006), 2073; 2817-2832 (međunarodna recenzija, članak, znanstveni)
-
8.Klaričić Bakula, Milica; Pales, Zsolt; Pečarić, JosipOn weighted L-conjugate means // Third International Conference of Applied Mathematics / Bainov, Drumi ; Nenov, Svetoslav (ur.).
Plovdiv: Technical University of Plovdiv, 2006. str. 28-28 (pozvano predavanje, međunarodna recenzija, sažetak, znanstveni) -
9.Klaričić Bakula, Milica; Matković, Anita; Pečarić, JosipVariants of Cebysev's inequality with applications // Journal of inequalities and applications, 2006 (2006), 39692, 13 doi:10.1155/JIA/2006/39692 (međunarodna recenzija, članak, znanstveni)
-
10.Klaričić Bakula, Milica; Pečarić, JosipNote on some inequalities for generalized convex functions // Mathematical Inequalities and Applications, 9 (2006), 1; 43-52 (međunarodna recenzija, članak, znanstveni)
-
11.Abramovich, Shoshana; Klaričić Bakula, Milica; Banić, SenkaA variant of Jensen-Steffensen's inequality for convex and superquadratic functions // Journal of inequalities in pure and applied mathematics, 7 (2006), 2. (međunarodna recenzija, članak, znanstveni)
-
12.Klaričić Bakula, Milica; Pečarić, JosipOn the Jensen's inequality for convex functions on the co-ordinates in a rectangle from the plane // Taiwanese Journal of Mathematics, 10 (2006), 5; 1271-1292 (međunarodna recenzija, članak, znanstveni)
-
13.Matić, MarkoEuler harmonic identities and Grüss type inequalities involving measures // Hungarian-Croatian Workshop on Mathematics and informatics
Debrecen, Mađarska, 2005. (pozvano predavanje, neobjavljeni rad, znanstveni) -
14.Ujević, NenadError inequalities for a generalized quadrature rule // General Mathematics, 13 (2005), 4; 51-64 (podatak o recenziji nije dostupan, članak, znanstveni)
-
15.Ujević, NenadNew error inequalities for the Lagrange interpolating polynomial // International Journal of Mthematics and Mathematical Sciences, 23 (2005), 3835-3847 (međunarodna recenzija, članak, znanstveni)
-
16.Ujević, NenadA generalization of the modified Simpson's rule and error bounds // Anziam Journal, 47 (2005), 1-13 (međunarodna recenzija, članak, znanstveni)
-
17.Ujević, NenadAn integral inequality for convex functions and applications in numerical integration // Applied Mathematics E-Notes, 5 (2005), 253-260 (međunarodna recenzija, članak, znanstveni)
-
18.Ujević, NenadTwo sharp inequalities and applications // Journal of Computational Analysis and Applications, 7 (2005), 2; 187-203 (međunarodna recenzija, članak, znanstveni)
-
19.Barić, JosipaPoopćenja Alzerove nejednakosti i njihove primjene, 2005., magistarski rad, PMF- Matematički odjel, Zagreb
-
20.Klaričić Bakula, Milica; Neuman, Edward; Pečarić, Josip; Šimić, VidosavaHermite-Hadamard's inequalities for multivariate g-convex functions // Mathematical inequalities & applications, 8 (2005), 2; 305-316 (međunarodna recenzija, članak, znanstveni)
-
21.Klaričić Bakula, Milica; Pečarić, Josip; Vukelić, AnaIntegration of periodic function and applications on integration formulae // Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie, 48(96) (2005), 3; 261-275 (podatak o recenziji nije dostupan, članak, znanstveni)
-
22.Klaričić Bakula, MilicaJensenova i Hadamardove nejednakosti za poopćene konveksne funkcije, 2005., doktorska disertacija, Prirodoslovno -matematički fakultet, Matematički odjel, Zagreb
-
23.Abramovich, Shoshana; Klaričić Bakula, Milica; Matić, Marko; Pečarić, JosipA variant of Jensen-Steffensen's inequality and quasi-arithmetic means // Journal of mathematical analysis and applications, 306 (2005), 370-386 (međunarodna recenzija, članak, znanstveni)
-
24.Ujević, NenadInequalities of Ostrowski type in two dimensions // The Rocky Mountain journal of mathematics, 35 (2005), 1; 331-347 doi:10.1216/rmjm/1181069784 (međunarodna recenzija, članak, znanstveni)
-
25.Ujević, NenadError inequalities for a perturbed interpolating polynomial // Nonlinear studies, 12 (2005), 3; 216-233 (podatak o recenziji nije dostupan, članak, znanstveni)
-
26.Ujević, NenadA generalization of the corrected mid-point rule and error bounds // Computational methods in applied mathematics, 5 (2005), 1; 97-104 (podatak o recenziji nije dostupan, članak, znanstveni)
-
27.Matić, Marko; Pečarić, Josip; Vukelić, AnaGeneralization of Bullen-Simpson's 3/8 inequality // Mathematical and Computer modelling, 41 (2005), 463-483 (međunarodna recenzija, članak, znanstveni)
-
28.Matić, Marko; Pečarić, Josip; Vukelić, AnaOn generalization of Bullen-Simpson's inequality // The Rocky Mountain journal of mathematics, 35 (2005), 5; 1727-1754 (međunarodna recenzija, članak, znanstveni)
-
29.Aglić Aljinović, Andrea; Matić, Marko; Pečarić, JosipImprovements of some Ostrowski type inequalities // Journal of Computational Analysis and Applications, 7 (2005), 3; 289-304 (međunarodna recenzija, članak, znanstveni)
-
30.Aglić Aljinović, Andrea; Dedić, Ljuban; Matić, Marko; Pečarić, JosipOn weighted Euler harmonic identities with applications // Mathematical Inequalities & Applications, 8 (2005), 2; 237-257 (međunarodna recenzija, članak, znanstveni)
-
31.Klaričić Bakula, Milica; Neuman, Edward; Pečarić, Josip; Šimić, VidosavaHermite-Hadamard's inequalities for multivariate g-convex functions // Zbornik Trećeg hrvatskog matematičkog kongresa / Uglešić, Nikica (ur.).
Split: Hrvatsko matematičko društvo, 2004. str. 36-36 (demonstracija, sažetak, znanstveni) -
32.Ujević, NenadError Inequalities for a Quadrature Formula and Applications // Computers & mathematics with applications, 48 (2004), 1531-1540 (međunarodna recenzija, članak, znanstveni)
-
33.Matić, Marko; Pearce, Charles E. M.; Pečarić, JosipImproved bounds on entropy measures for mixed populations // Proceedings of the 8th International Conference on Nonlinear Functional Analysis and Applications / Yoel Je, Cho ; Jong Kyu, Kim ; Sever, S. Dragomir (ur.).
Seoul, Republika Koreja: Nova Science Publishers, 2004. str. 93-109 (predavanje, podatak o recenziji nije dostupan, cjeloviti rad (in extenso), znanstveni) -
34.Ujević, NenadDouble integral inequalities and applications in numerical integration // Periodica mathematica Hungarica, 49 (2004), 1; 141-149 (međunarodna recenzija, članak, znanstveni)
-
35.Ujević, NenadSharp inequalities of Simpson type and Ostrowski type // Computers & mathematics with applications, 48 (2004), 1-2; 145-151 (međunarodna recenzija, članak, znanstveni)
-
36.Ujević, NenadSharp error inequalities for a modified Simpson's rule // Third Croatian Congress of Mathematics
Split, 2004. str. 55-55 (predavanje, domaća recenzija, sažetak, znanstveni) -
37.Ujević, NenadTwo sharp inequalities of Simpson type and applications // Georgian mathematical journal, 11 (2004), 1; 187-194 doi:10.1515/GMJ.2004.187 (podatak o recenziji nije dostupan, članak, znanstveni)
-
38.Dundić, AnitaDekompozicije matrica i problem svojstvenih vrijednosti, 2004., diplomski rad, Fakultet prirodoslovno-matematičkih znanosti i odgojnih područja, Split
-
39.Ujević, NenadError inequalities for a corrected interpolating polynomial // New York journal of mathematics, 10 (2004), 69-81 (međunarodna recenzija, članak, znanstveni)
-
40.Ujević, Nenad; Roberts, TonyA corrected quadrature formula and applications // ANZIAM journal, 45 (2004), 41-56 (međunarodna recenzija, članak, znanstveni)
-
41.Ujević, NenadDouble Integral Inequalities of Simpson Type and Applications // Journal of Applied Mathematics and Computing, 14 (2004), 1-2; 213-223 (međunarodna recenzija, članak, znanstveni)
-
42.Ujević, NenadA Generalization of Ostrowski Inequality and Applications in Numerical Integration // Applied Mathematics Letters, 17 (2004), 2; 133-137 (međunarodna recenzija, članak, znanstveni)
-
43.Ujević, NenadError inequalities for a quadrature formula of open type // Revista colombiana de matemáticas, 37 (2003), 93-105 (podatak o recenziji nije dostupan, članak, znanstveni)
-
44.Ujević, NenadTwo sharp Ostrowski-like inequalities and applications // Methods and applications of analysis, 10 (2003), 3; 477-486 (podatak o recenziji nije dostupan, članak, znanstveni)
-
45.Ujević, NenadGeneralized perturbed inequalities of Ostrowski type and applications // Inequality Theory and Applications / Cho, Yeol Je ; Kim, Jong Kyu ; Dragomir, Sever S. (ur.).
Huntington (NY): Nova Science Publishers, 2003. -
46.Ujević, NenadOstrowski-Gruss type inequalities in two dimensions // Journal of inequalities in pure and applied mathematics, 4 (2003), 5; 1-12 (podatak o recenziji nije dostupan, članak, znanstveni)
-
47.Ujević, NenadAn optimal quadrature formula of closed type // Yokohama mathematical journal, 50 (2003), 59-70 (podatak o recenziji nije dostupan, članak, znanstveni)
-
48.Ujević, NenadDouble integral inequalities for the averaged midpoint-trapezoid rule and applications // International journal of mathematical sciences, 2 (2003), 2; 373-383 (podatak o recenziji nije dostupan, članak, znanstveni)
-
49.Ujević, NenadNew bounds for the first inequality of Ostrowski-Gruss type and applications // Computers & mathematics with applications, 46 (2003), 421-427 (međunarodna recenzija, članak, znanstveni)
-
50.Dedić, LjubanPoisson random fields with control measures, II. // Publications de l'Institut Mathematique, Nouvelle Serie, 73 (2003), 87; 81-96 (podatak o recenziji nije dostupan, članak, znanstveni)